# SDR DALA1134569221

- Difficulty date: July 31, 2006
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 22,273 hours, 15,896 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt I/B Flap
- Component part number: UNK
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER SKIN OF RT INBOARD FLAP SRM 57-53-01 VOL I FIG 1.
